MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are a known side effect of eswl.
 
Event or Problem Description
Oem storz medical ag was informed by medical personnel from treating hospital that a patient was diagnosed with hematoma post eswl treatment.The facility and physician has provided limited information concerning the patient pre and post eswl treatment.Patient was admitted for treatment on (b)(6) 2023 for left renal stone which was complicated by 7x5x9cm perinephric hematoma with haemorrhagic shock.

Brand Name
MODULITH SLX-F2 180MM 29000
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ  8274
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ   8274
Manufacturer Contact
devonne pavlak
1000 cobb place blvd
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key16855161
Report Number9613347-2023-00005
Device Sequence Number20745147
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)211106
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number29000
Device Catalogue Number29000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale